Publications and Preprints
- Green currents for meromorphic maps of compact Kaehler
manifolds, J. Geom. Anal. 23(2), 970-998 (2013)
- Equidistribution toward Green current in big cohomology classes,
Internat. J. Math. 24(10) 135080 25pp (2013)
- (with S. Cantat)
Constraints on automorphism groups of higher dimensional manifolds, J. Math. Anal. Appl. 405 (2013) 209-213.
- Ergodic properties of random holomorphic endomorphisms of P^k, Int. Math. Res. Not. (IMRN) no. 4 (2015) 927-959.
- Equidistribution of zeros of random holomorphic sections, Indiana Univ. Math. J., 65 (2016), no 5, 1759-1793.
- Zero distribution of random sparse polynomials, to appear in Michigan Math. J.
- Asymptotic normality of linear statistics of zeros of random polynomials, to appear in PAMS.
- (with D. Coman and G. Marinescu) Equidistribution of zeros of random holomorphic sections and asymptotic normality, in preparation.
- (with T. Bloom and N. Levenberg) Pluripotential theory and convex bodies, submitted.